International Journal of Game Theory

, Volume 32, Issue 2, pp 223–227

Shapley value for constant-sum games


DOI: 10.1007/s001820300154

Cite this article as:
Khmelnitskaya, A. Int J Game Theory (2003) 32: 223. doi:10.1007/s001820300154


It is proved that Young’s [4] axiomatization for the Shapley value by marginalism, efficiency, and symmetry is still valid for the Shapley value defined on the class of nonnegative constant-sum games with nonzero worth of grand coalition and on the entire class of constant-sum games as well.

Key words:

 cooperative TU game value axiomatic characterization Shapley value 

Copyright information

© Springer-Verlag 2003

Authors and Affiliations

  1. 1.SPb Institute for Economics and Mathematics Russian Academy of SciencesSt.PetersburgRussia

Personalised recommendations